MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP POSTLAT DSTL HUM PL 3H/RT/75MM-SHORT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP POSTLAT DSTL HUM PL 3H/RT/75MM-SHORT; PLATE,FIXATION,BONE
Model Number 02.117.203
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is unknown.Additional device product codes: hwc.Device is not expected to be returned for manufacturer review/investigation.(b)(4).Device history records review was completed for part# 02.117.203, lot# l134379.Manufacturing location: (b)(4), release to warehouse date: sep 16, 2016.No non- conformance reports were generated during production.Review of the device history records showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2017, patient underwent surgery for an open reduction on internal fixation of the right humerus.On (b)(6) 2018, a hardware removal and revision surgery was performed due to a non-union.During the revision surgery, a 2.7 mm/3.5 mm va-lcp postlat and nine unknown screws were removed.All hardware was removed intact, no malfunctions.The revision surgery entailed an unknown synthes plate and unknown screws.The procedure was completed successfully without any delays and patient status was reported as satisfactory.This report is for one (1) 2.7 mm/3.5 mm va-lcp postlat dstl hum pl 3h/rt/75 mm-short.This is report 1 of 2 for (b)(4).

Brand Name
2.7MM/3.5MM VA-LCP POSTLAT DSTL HUM PL 3H/RT/75MM-SHORT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7437420
Report Number2939274-2018-51775
Device Sequence Number13492601
Product Code HRS
UDI-Device Identifier10886982036100
UDI-Public(01)10886982036100
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K120717
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.117.203
Device Catalogue Number02.117.203
Device Lot NumberL134379
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2018
Initial Report FDA Received Date04/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient Weight82